schedule

Download
Show Guide

Tuesday, June 13, 2017

  • 7:30 AM - 9:30 AM
    Continental Breakfast
    Open to run specialty stores only
    Hyatt Pier 66, Panorama Ballroom
  • 9:00 AM - 10:15 AM
    Morning Sessions
    Jason Becker and Jimmy Richburg RICS Software:
    Using data to determine product assortments
     
  • 10:15 AM - 10:45 AM
    Break
     
  • 10:45 AM - 12:00 AM
    Case Studies: Part 1
    How should specialty retailers curate their product assortments to meet the needs of today's customer Brands and retailers share best practices on what’s working.

    Studies highlight: AfterShokz, Brooks, Handful, On
     
  • 12:00 PM - 1:30 PM
    Lunch / Girls on the Run
    Retailer of the Year Presentation
     
  • 1:30 PM - 2:00 PM
    Consumer Data
    What Shoppers are saying about your stores: what are they getting and what are they not getting from your stores and from online shopping.
     
  • 2:00 PM - 3:30 PM
    Case Studies: Part 2
    How should specialty retailers curate their product assortments to meet the needs of today's customer Brands and retailers share best practices on what’s working.

    Studies highlight: Diadora, Eliptigo, OOFOS, Superfeet, Wear Safe
     
  • 3:30 PM - 4:00 PM
    Break
     
  • 4:00 PM - 5:00 PM
    Keynote: Rafael Mael: How to be Irresistible
    Presented by RICS
     
  • 5:30 PM - 7:00 PM
    Sponsor Exhibits & Dock Reception
     

Wednesday, June 14, 2017

  • 7:30 AM - 9:00 AM
    Breakfast Keynote Presentation
    Pam Danziger, Unity Marketing
    Exercise Your Retail Muscle: Transform Your Store into a Shop that Pops!
    FLCC, Rooms 113/114
  • 9:00 AM
    Trade Show Opens
    FLCC, Hall A
  • 10:00 AM - 10:30 AM
    Bra Salon Presentation
    Presented by 3 Dots Design • 3dotsdesign.com
    Merchandising to your female customers and keeping them coming back for more!
    FLCC, Hall A, Bra Salon
  • 12:30 PM - 1:30 PM
    Lunchtime Keynote Presentation
    Joe Prebich, VP of Brand for Fjallraven
    Building A Bridge to the Outdoors: A look at how your store can capture a new generation of outdoor consumers.
    FLCC, Hall A,
    sportstyle Stage
  • 1:45 PM - 2:15 PM
    Bra Salon Presentation
    Presented by 3 Dots Design • 3dotsdesign.com
    Displaying sports bras so they look good and sell more.
    FLCC, Hall A, Bra Salon
  • 5:00 PM
    Trade Show Closes
    FLCC, Hall A
  • 6:00 PM - 8:00 PM
    Sportstyle Stand Up Paddle Party
    Get Up. Stand Up. And take part in one of the fastest growing sports in the country with the sportstyle Stand Up Paddle Party at the Beach at The B Ocean Hotel.  

    If you are an experienced Paddler, we’ll provide the boards and the water. If you’d like to learn, we’ll have the instructors and the patience. And if you just want to watch and hang out, we’ll have food and drink for all.

    Transportation will be provided by Sportstyle.
    The B Ocean Hotel
    1140 Seabreeze Blvd, Fort Lauderdale, FL 33316

Thursday, June 15, 2017

  • 7:30 AM - 9:00 AM
    Breakfast Keynote Presentation
    Haysun Hahn, Fast Forward Trending 
    Sport, Life, Style!
    FLCC, Rooms 113/114
  • 9:00 AM - 3:00 PM
    Trade Show
    FLCC, Hall A

Friday, June 16, 2017

  • 9:30 AM - 10:30 AM
    Pro Pilates Class
    Fort Lauderdale’s Tonka Cascais of Pro Pilates leads a mat Pilates class, sponsored by Gratz Industries, the original manufacturer of Pilates equipment.

    The first 30 registrants receive a free Magic Circle device, compliments of Gratz.
    FLCC, Hall A, Lobby
  • 10:30 AM
    Sportstyle Expo Opens
    Start shopping and experiencing the top sporting goods industry products, services and apparel.
    FLCC, Hall A
  • 11:00 AM - 12:00 PM
    Rock Your Workouts: Session 1
    Attendees can sample 4-5 eclectic workouts:
    Experience Orangetheory Fitness, Ashtanga Yoga Worldwide, Pro Pilates, Gravity + Oxygen, and Hellman Holistic Health for a full-body, 1-hour workout.
    FLCC, sportstyle Demo Area, Booth 601
  • 12:00 PM - 1:00 PM
    Sportstyle Fitness Fashion Show: Session 1
    The Fashion Show will showcase Summer/Fall 2017 looks from the top athleisure brands. Retailers and consumers can expect to see apparel and accessories that perform in style and function.
    FLCC, Hall A,
    sportstyle Stage
  • 1:30 PM - 2:00 PM
    Speaker Session: Sports and Wellness
    Dr. Michael DeFranco, Broward Health
    Sports Injury Prevention & Treatment

    Dickie Walls, DAOM, Atlantic Institute of Oriental Medicine
    Acupuncture & You
    FLCC, Hall A, 
    sportstyle Stage
  • 2:00 PM - 3:00 PM
    Rock Your Workouts: Session 2
    Attendees can sample 4-5 eclectic workouts:
    Experience Orangetheory Fitness, Ashtanga Yoga Worldwide, Pro Pilates, Gravity + Oxygen, and Hellman Holistic Health for a full-body, 1-hour workout.
    FLCC, sportstyle
    Demo Area, Booth 601
  • 3:00 PM - 4:00 PM
    Speaker Session: Sports and Wellness
    Dr. Alison Levitt, WOW Health Group
    Anti Aging Through Holistic Medicine

    Paul Christopher, Gravity + Oxygen
    Movement Science Made Simple

    Alyssa Sawyer, Hellman Holistic Health
    Fitness for Golf
    FLCC, Hall A, 
    sportstyle Stage
  • 4:00 PM - 5:00 PM
    Rock Your Workouts: Session 3
    Attendees can sample 4-5 eclectic workouts:
    Experience Orangetheory Fitness, Ashtanga Yoga Worldwide, Pro Pilates, Gravity + Oxygen, and Hellman Holistic Health for a full-body, 1-hour workout.
    FLCC, sportstyle
    Demo Area, Booth 601
  • 5:00 PM - 6:00 PM
    Sportstyle Fitness Fashion Show: Session 2
    The Fashion Show will showcase Summer/Fall 2017 looks from the top athleisure brands. Retailers and consumers can expect to see apparel and accessories that perform in style and function.
    FLCC, Hall A,
    sportstyle Stage
  • 7:00 PM
    Expo Closes
    FLCC, Hall A